Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

2 months pregnant, bloating, gas, burping, nausea. Taking susten progesterone pills. Susten the cause of symptoms?

Hi, I am in my 2nd month of pregnancy. This is my second pregnancy. I am suffering a lot from bloating , gassy feeling, getting lots of burps and nausea everyday. This had not happened to such extent in my first pregnancy. My doctor has prescribed me Folic acid tablet (once a day), Susten 100 ( Progesterone )- twice a day and Suprox - SR tablet twice a day Is the progesterone causing this feeling? I am asking because in my first pregnancy, I did not take anything other than prenatals. Please help
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern your symptoms of bloating and burping is nothing to worry just take care in diet have a light diet avoid spicy and oily food in pregnancy avoid taking the drug whatever it is unless this is extremely needed, hope this information helps you take care and have nice baby.
Answered: Sat, 21 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor